# SDR QXEA2025120100358

- Difficulty date: November 28, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N646QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000769
- Aircraft time: 18,066 hours, 12,500 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: 426000185
- Part serial: 260254
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 18,065 hours, 12,543 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2406. NR 2 TLA STICKY AT LOW POWER, ABOVE IDLE. REV NOT AFFECTED. REMOVED FROM SERVICE. REPLACED TCQ WITH SERVICABLE FROM STOCK IAW AMM 76-11-01-000/400-801-A OPS TEST GOOD VERIFIED FREE AND SMOOTH FULL TRAVEL. A/C REMAINS CAT III QUALIFIED. COCKPIT PLACARD READS CAT III. MTX CONTROL ADVISED. A/C OK FOR SERVICE
